MathSciNet Relay Station
MathSciNet bibliographic data
MR1244394 (94i:34055) 34B15 (34A45 34C25)
Wang, Ming Xing; Cabada, Alberto; Nieto, Juan J. Monotone method for nonlinear second order periodic boundary value problems with Carathéodory functions. Ann. Polon. Math. 58 (1993), no. 3, 221–235.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement